# SDR HNAA9900032

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922HA
- Make and model: Dhav DHC8102
- Aircraft serial: 094
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TRAINING FLIGH, EXPERIENCED SMOKE-LIKE SMELL IN COCKPIT.  UNABLE TO DUPLICATE.  NO DISCREPANCY FOUND.
